MathSciNet Relay Station
MathSciNet bibliographic data
MR2129483 (2005k:41024) 41A15 (41A30)
Levesley, J.; Sun, X. Approximation in rough native spaces by shifts of smooth kernels on spheres. J. Approx. Theory 133 (2005), no. 2, 269–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement